# SDR HNAA2016061500177

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N816EX
- Make and model: Dhav DHC8102
- Aircraft serial: 329
- Aircraft time: 57,496 hours, 63,935 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, ACFT PULLED TO THE LT AND REQUIRED FULL RIGHT RUDDER TO STAY ON CENTERLINE.  ACFT PULLS TO THE LT DURING NORMAL TAXI.  MDT ADJUSTED LVDT IAW MM 32-50-00.  OPERATED STEERING AND TAXIED ACFT.  OPS CHECK GOOD AT THIS TIME.
